MAUDE Adverse Event Report: PALETTE LIFE SCIENCES DEFLUX SYRINGE (1ML); AGENT, BULKING, INJECTABLE FOR GASTR

PALETTE LIFE SCIENCES DEFLUX SYRINGE (1ML); AGENT, BULKING, INJECTABLE FOR GASTR
Catalog Number 011503
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 04/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
On april 04, 2025, palette life sciences received a notification from a [distributor] in canada, in which it was reported that "the syringe breaks when the surgeon pushes the plunger.We had the same problem in september 2024, also on batch: 20852." additional information received on april 14, 2025, indicated that the procedure continued with another syringe, but the physician cut his finger due to the breakage of the syringe.Associated mdr reports: 3014909464-2025-00014.
 
Event or Problem Description
On april 04, 2025, palette life sciences received a notification from a [distributor] in canada, in which it was reported that "the syringe breaks when the surgeon pushes the plunger.We had the same problem in (b)(6) 2024, also on batch 20852." additional information received on april 14, 2025, indicated that the procedure continued with another syringe, but the physician cut his finger due to the breakage of the syringe.Associated mdr reports: 3014909464-2025-00013 and 3014909464-2025-00014.
 
Additional Manufacturer Narrative
(b)(4).Additional information received on may 02, 2025, indicated that "the doctor didn't need treatment to fix the cutting.She took off her gloves, wash her hands and put a small bandage on." complaint verification testing could not be performed as no sample was returned for analysis.There are no deviations or remarks identified in the review of batch records on the reported lot that can explain the complaint.No quality issues were found connected to the raw material (glass syringe) which can explain the complaint.The most probable root cause could not be determined.No further actions will be taken regarding this complaint.If the sample becomes available at a later date a follow-up report will be submitted with investigation results.Palette life sciences will continue to monitor and trend for reports of this nature.

Brand Name
DEFLUX SYRINGE (1ML)
Common Device Name
AGENT, BULKING, INJECTABLE FOR GASTR
Manufacturer (Section D)
PALETTE LIFE SCIENCES
santa barbara
Manufacturer (Section G)
PALETTE LIFE SCIENCES
27 e cota st, suite 402
santa barbara
Manufacturer Contact
laura guadalupe gonzalez
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21930685
Report Number3014909464-2025-00013
Device Sequence Number15727365
Product Code LNM
UDI-Device Identifier00850004725009
UDI-Public(01)00850004725009(11)231018(17)260930(10)21920-1(21)
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P000029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number011503
Device Lot Number21920-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown